Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hyperthyroidism.

Carbimazole tablet side effect / Acidity / Bloating

From: bkdirect - 19 weeks 4 days ago

I am hyperthyroid since 6-7 years and on medication since than. Taking carbimazole and Ciplar tablets, dosages depends on thyroid level. From last six past 6-7 months now, I started experiencing side effects of the Carbimazole tablets.
I took Thyrocab tablets most of the time, due to its unavailability I had to switch to another brand = Neo-Mercazole 5mg x 6 tab daily. After almost 3 weeks, I started suffering from very bad Acidity problems.
Later, after discussing with my doctor I switched back to Thyrocab which gave me relief from Acidity problems and I was happy thinking that its due to change in brand I had problems. After taking(switching back to) Thyrocab for 6-7 weeks, I started experiencing severe Bloating issues on daily basis.
I almost don't eat in evening due to this.

Please share your feedback / experience if you faced similar.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
close X
SHOW MAIN MENU
SHOW SUB MENU